# SDR PCAA9600295

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- System (JASC): 6120 · Propeller Controlling System
- Part: Harness
- Part number: 311195401
- Condition: Failed
- Location: Rt Prop
- Part time: 11,809 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

BWI - FLT 3530 - ON CLIMB AFTER DEPARTING, EXPERIENCED AN UNCOMMANDED AUTOFEATHER OF THE NR 2 PROPELLER.  ENGINE WAS SECURED AND AIRCRAFT RETURNED TO BWI WITHOUT INCIDENT.  C/W UNSCHEDULED FEATHERING CHECKS AS OUTLINED IN PRATT & WHITNEY MM.  REMOVED AND REPLACED COMPLETE PROPELLER ASSY IAW MM.  ALSO, REMOVED AND REPLACED ENGINE SPIDER HARNESS IAW MM.  GROUND RAN AIRCRAFT.  OPS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  REFERENCE:  OPERATOR CONTROL NR 96ZZZX3850.  AIRCRAFT TOTAL CYCLES:  13,253.  (X)
